# SDR CALA2017062601995

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 91,450 hours, 9,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT DOOR 4 JS AFT FACING CENTER REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY. OPS CHK NORMAL.
